# SDR FDEA201311202836

- Difficulty date: November 20, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810487
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 310.5 RBL 2 - RBL 4 FLOOR BEAM UPPER CHORD FOUND CORROSION.  CORROSION AT STA 310.5 RBL 2- RBL 4 FLOOR BEAM UPPER CHORD REMOVED AS PER SRM 51-  10-02 REV 110.  MATERIAL REMOVED 0.009' FOUND WITHIN 10% LIMIT AS PER SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101, REV 110.
